# SDR 95ZZZX3573

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3057R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35618
- Propeller: Mcauly C3D36C41582
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Condition: Loose
- Location: Nr 2 Propeller
- Part time: 42 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A NEW PROP WAS INSTALLED 8-15-94 AFTER ENGINE OVERHAUL AND A REPAIR TO AIRFRAME.  PROP REPORTED VIBRATING BY PILOTS.  RPM HAD TO BE ABOVE 2500 TO LESSEN VIBRATION.  ON 10-12-94, A SNAP RING AND SHIMS WERE FOUND LOOSE ON NR 2 BLADE AND BLADE WAS LOOSE IN HUB.  CONDITION DID NOT EXIST THE DAY BEFORE.  PROP WAS REMOVED FOR DELIVERY TO MCCAULEY.
